# SDR FDEA200906262319

- Difficulty date: June 26, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N314FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48312
- Aircraft time: 50,821 hours, 16,028 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARC19492
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LWR EXT SURFACE FOUND CRACKS AND NR 100 EA LOOSE FASTENERS ON LWR EXT SKIN OTBD FLAP.  REPAIRED AREA IAW SRM 57-10-00 FIG 7, SHT 3, VOL I.
